# SDR QXEA2017031400121

- Difficulty date: March 10, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 37,912 hours, 39,687 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Rail
- Part number: 85337843107SP
- Condition: Corroded
- Location: Equipment
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT INBD AFT EQUIPMENT RAIL. BLENDED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-20-49. TEMPLATED DRILLED AND PROTECTED A NEW  EQUIPMENT RAIL IAW SRM 51-40-07-02-01, AND AMM 51-25-16-390-801. INSTALLED  THE RAIL  IAW SRM 51-42-05-02-01, AND 51-42-45-02-01.
